# SDR 00FDEA00700

- Difficulty date: October 4, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- Aircraft time: 65,966 hours, 48,150 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, SHEAR TIE CLIP AT BS 1050, STR 6L FOUND CRACKED.  REMOVED AND REPLACED, FAB PER IAW BAC 7S7 SRM 51-20-1, 51-30-2.
